MAUDE Adverse Event Report: STRYKER GMBH DISTAL LATERAL FEMUR PLATE TS AXSOS FOR RIGHT FEMUR 12 HOLE / L274MM; PLATE, FIXATION, BONE

STRYKER GMBH DISTAL LATERAL FEMUR PLATE TS AXSOS FOR RIGHT FEMUR 12 HOLE / L274MM; PLATE, FIXATION, BONE
Catalog Number 437532
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Date of Event 11/14/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event was reported through an attorney, as a result of a legal claim.Due to the ongoing litigation no additional information is available at this time.If additional information is received it will be reported on a supplemental report.Device is not available.
 
Event or Problem Description
Its reported by the attorney, through the filing of a lawsuit, that the plaintiff underwent a left total knee replacement on (b)(6) 2016, that required revision on (b)(6) 2017, due to a non-union femoral shaft fracture.
 
Additional Manufacturer Narrative
The reported event that distal lateral femur plate ts axsos for right femur 12 hole / l274mm was alleged of issue s-90 (additional/revision procedure) could not be confirmed, since the device was not returned for evaluation and no other evidences were provided.A device inspection was not possible since the affected device was not returned and no other evidences were provided for investigation.The batch record could not be reviewed because the affected device was not returned and the lot number was not communicated.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.As conveyed in ifu, non-union is the most frequent adverse effects involving the use of internal fracture which may be clinically related rather than device related.A review of the labeling did not indicate any abnormalities.If the device is returned or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description
Its reported by the attorney, through the filing of a lawsuit, that the plaintiff underwent a left total knee replacement on (b)(6) 2016 that required revision on (b)(6) 2017 due to a nonunion femoral shaft fracture.

Brand Name
DISTAL LATERAL FEMUR PLATE TS AXSOS FOR RIGHT FEMUR 12 HOLE / L274MM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
CH  2545
MDR Report Key8250121
Report Number0008031020-2019-00027
Device Sequence Number2189700
Product Code HRS
UDI-Device Identifier07613154396252
UDI-Public07613154396252
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K061012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number437532
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/20/2018
Supplement Date Received by Manufacturer03/04/2019
Initial Report FDA Received Date01/15/2019
Supplement Report FDA Received Date03/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;